# SDR DHL2003364017

- Difficulty date: November 12, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEANING OF PYLON AREA DUE TO HYD LEAKAGE FOUND POSSIBLE CORROSION BETWEEN STA 726/RIB 8 AND STA 837 RIB 12 OF PYLON NR 2.  REPAIRED NR 2 PYLON LOWER SPAR PER AIRBUS DRAWING 41R54610300, REFER EADS NR 141-15082 AND LOG PAGE 358326 ITEM 1M & 2M.
